Hedex Extra Tablets

£4.99

Treatment of headache, including migraine, backache, toothache, rheumatic pain, period pain and for the symptomatic relief of colds, flue and sore throats.

Out of stock

SHARE

Description

Treatment of headache, including migraine, backache, toothache, rheumatic pain, period pain and for the symptomatic relief of colds, flue and sore throats.

Contains:

Paracetamol 500mg and caffeine 65mg

 

16 Tablets

Reviews

There are no reviews yet.

Be the first to review “Hedex Extra Tablets”

Your email address will not be published. Required fields are marked *

Related Products

Voltarol Joint Pain Relief 2.23%

Symptomatic relief of pain and inflammation in trauma of the tendons, ligaments, muscles and joints, e.g. due to sprains, strains and bruises, and localised forms of soft tissue rheumatism.

£9.25£12.27

Solpadeine Plus Capsules

Treatment of acute, moderate pain not relieved by paracetamol or ibuprofen alone, such as migraine, headache, backache, rheumatic pain, period pains, dental pain, sprains and strains and sciatica.

£11.60

Anadin Original Tablets

Treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains and aches and pains. Symptomatic treatment of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

£2.93£5.77

Search